Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 68, No. 2 (April, 2016)
P.Gilkey; J.H.Park; K.Sekigawa Universal curvature identities and Euler Lagrange formulas for Kähler manifolds 459−487
F.K.Ly Classes of weights and second order Riesz transforms associated to Schrödinger operators 489−533
Y.Inahama Short time kernel asymptotics for Young SDE by means of Watanabe distribution theory 535−577
R.Takada Long time existence of classical solutions for the 3D incompressible rotating Euler equations 579−608
J.González; S.Molina The kernel of Ribet's isogeny for genus three Shimura curves 609−635
N.Ito; Y.Takimura Triple chords and strong (1, 2) homotopy 637−651
D.Kalaj Lindelöf theorem for harmonic mappings 653−667
T.Hashinaga; H.Tamaru; K.Terada Milnor-type theorems for left-invariant Riemannian metrics on Lie groups 669−684
J.Choi; K.Chung Moduli spaces of α-stable pairs and wall-crossing on P2 685−709
M.Hirao; T.Okuda; M.Sawa Some remarks on cubature formulas with linear operators 711−735
N.Kasuya An obstruction for codimension two contact embeddings in the odd dimensional Euclidean spaces 737−743
A.Kozlowski; M.Ohno; K.Yamaguchi Spaces of algebraic maps from real projective spaces to toric varieties 745−771
T.Darvas; Y.A.Rubinstein Kiselman's principle, the Dirichlet problem for the Monge-Ampére equation, and rooftop obstacle problems 773−796
Y.Shi; Z.Li Coefficient multipliers of H1 into lq associated with Laguerre expansions 797−805
A.Deitmar; M.-H.Kang Zeta functions of F1-buildings 807−822
C.Valle On the blow-analytic equivalence of tribranched plane curves 823−838
K.Hashimoto; K.Mashimo Special Lagrangian submanifolds invariant under the isotropy action of symmetric spaces of rank two 839−862
X.Jiao; M.Li; L.He Classification of conformal minimal immersions of constant curvature from S2 to Q3 863−883
K.Tsunoda Hydrodynamic limit for a certain class of two-species zero-range processes 885−898
Y.Iizuka; Y.Konomi; S.Nakano On the class number divisibility of pairs of quadratic fields obtained from points on elliptic curves 899−915

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.